# SDR DXTA2024081900219

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500525
- Aircraft time: 4,874 hours, 3,747 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1133850104
- Part serial: 1076
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR DISTRIBUTION: WHILE CRUISING AT FL 400 WE SMELLED SMOKE/ FUMES IN THE COCKPIT. WE COULD NOT LOCATE THE SOURCE OF IT. THE SMELL/ FUME GOT STRONGER AS TIME PROGRESSED. CORRECTIVE ACTION: REMOVED FAULTY FWD EVAPORATOR BLOWER AND REPLACED WITH A NEW BLOWER. PERFORMED SATISFACTORY OPS CHECKS REF PHENOM 300 AMM 21-52-04. REMOVED P/N 1133850-104 S/N 1076
